# SDR UPS99228620

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, BLOCK TURN BACK DUE TO APU FIRE LIGHT ON INDICATION.  PULLED THE SWITCH AND PRESS THE DISCHARGE BUTTON.  DEFERRED APU PER MEL 49-1 AND DEFERRED FIRE WARNING SYSTEM PER MEL 26-11-0-2.
